# SDR AALA20120928002

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 42,963 hours, 14,875 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 16DEF INOPERATIVE.  RECONNECTED WIRE PLUG CONNECTION BEHIND SIDE WALL AT 16DEF.  OPS CHECK NORMAL.
